# SDR 98ZZZX1710

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650BD
- Make and model: Cessna 414A
- Aircraft serial: 414A0404
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 512200426
- Condition: Corroded
- Location: Rt Wing Inbd
- Part time: 3,316 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BOOT DETERIORATED.  UPON REMOVING BOOT AND AFTER REMOVING 1300L, FOUND INBOARD AND UNDERSIDE OF WING SKIN SEVERELY CORRODED.  'THIS IS A WET WING' AND CORROSION WAS ABOUT 18 INCHES FROM EXHAUST OUTLET.  SUSPECT THE BOOT HAD BEEN DAMAGED OR JUST DRY ROTTED AND WATER GOT THROUGH THE BOOT AND WAS TRAPPED.  BOOTS LOOKED ORIGINAL '1979'.
